# SDR ASAA2023081644655

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 29,386 hours, 9,218 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC DISPLAY BEGAN TO FAIL IN FLIGHT. MOSTLY THE TOP FOUR LINES OF TEXT/NUMBERS, BUT OCCASIONALLY THE BLINKING FAILURE WOULD TEXTEND TO LOWER TEXT LINES. ATTEMPTED TO ADJUST BRIGHTNESS OR CHANGE PAGES. NOT SUCCESSFUL. GROUNDED - YES. CHECKED RIGHT MCDU, OPS TEST NML REF MM 34-61-01. NO FURTHER DEFECTS NOTED. THIS CLEARS MEL 34-36L C/N 16116486 PLACARDS REMOVED SEAMC JOE NOTIFIED.
